Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 829820, 9 pages
http://dx.doi.org/10.1155/2013/829820
Research Article

Superconvergence of a New Nonconforming Mixed Finite Element Scheme for Elliptic Problem

1Department of Mathematics and Physics, Luoyang Institute of Science and Technology, Luoyang 471003, China
2School of Mathematics and Statistics, Zhengzhou University, Zhengzhou 450001, China

Received 3 January 2013; Revised 30 June 2013; Accepted 5 July 2013

Academic Editor: Trung Nguyen Thoi

Copyright © 2013 Lifang Pei and Dongyang Shi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Jinfeng Wang, Yang Liu, Hong Li, and Zhichao Fang, “A New Expanded Mixed Element Method for Convection-Dominated Sobolev Equation,” Scientific World Journal, 2014. View at Publisher · View at Google Scholar
  • Xiangling Zhu, “Essential norm of generalized weighted composition operators on Bloch-type spaces,” Applied Mathematics and Computation, vol. 274, pp. 133–142, 2016. View at Publisher · View at Google Scholar
  • Dongyang Shi, Lele Wang, and Xin Liao, “A new nonconforming mixed finite element scheme for second order eigenvalue problem,” Applied Mathematics and Computation, vol. 273, pp. 842–855, 2016. View at Publisher · View at Google Scholar